Site News

November 2019 Robotic Surgeons Council of India Schedule

30th Oct 2019

Vattikuti Foundation

Here is the schedule for the upcoming meetings (as of 11-15-2019):

Robotic Surgeons Council of India 2019 –Scientific Program

(DAY 1) 16th November 2019

8:00 – 9:00 AM – Breakfast, Registration, Networking

Session 1.  9:00 – 9:45 AM

9:00-9:15 AM

A message from Mr. Raj Vattikuti, Chairman, Vattikuti Foundation

Welcome - Mahendra Bhandari

Director of Robotic Surgery Education and Research, Vattikuti Urology Institute, Henry Ford Hospital; CEO, Vattikuti Foundation

9:15 – 9:45 AM

Chairperson: Dr. C. Palanivelu, Chairman, Gem Hospital, Coimbiatore

Guest Lecture – Randomized Controlled Trials in Minimally Invasive Surgery:

What is the Truth and How Is It Accepted?

Speaker: Mani Menon, MD, Director Emeritus, Vattikuti Urology Institute, Henry Ford Hospital, Detroit.

Discussion  

Session 2.  9:45 – 11:00 AM (1 hour 15 minutes)

Moderator: Gagan Gautam, New Delhi

Robotic Surgery Training in India: Current status…and the road ahead”

1. Introduction – Santosh Waigankar, Mumbai – (3 min)

2. Robotic surgery fellowships in India: Inception and current status  

SP Somashekhar, Manipal Vattikuti Institute, Manipal Hospital Bengaluru – (8 min)

3. Fellowship training in India: Hits and misses - A mentor’s perspective

Rajesh Ahlawat, Medanta, Gurugram – (8 min)

4. Fellowship training in India: Hit and misses - A fellow’s perspective

Santosh Waigankar, Mumbai – (8 min)

5. How to build the ideal robotic training program: The VUI experience

Mani Menon, Detroit, USA – (8 min)

6. Proctoring robotic surgery: A different ballgame altogether

Gagan Gautam, New Delhi – (8 min)

7. Prospective study on learning curve for trained resident in robotic colorectal surgery being trained by experiences robotic surgeon - Aravindan R., Bengaluru (8 min)

8. Panel discussion on robotic surgery training in India:  (20 min)

Moderator - Gagan Gautam, New Delhi

Panelists: Santosh Waigankar, Mumbai; SP Somashekhar, Bengaluru; Rajesh Ahlawat, Gurugram; Mani Menon, Detroit USA

Break  11:00  –  11:15 AM 

Session 3.  11:15 – 12:45 PM  (1 Hour 30 Minutes)

Chairperson(s): Dr. Vinay Mahendra , Apollo Kolkatta

                             Dr. Rama Joshi, FMRI,N. Delhi

                             Dr. Jagdishwar Goud Gajagowni Yashoda Hospital, Hyderabad

Late Shri K. S. (Krishnaswamy Subramaniam) Memorial / National Robotic Video Awards

Judge(s):  Dr. Venkatesh Munikrishnan, Apollo Chennai

                  Dr. Lavanya Kiran, Narayana Health City, Bengaluru

               

  1. Aditya Kulkarni, Narayana Health City, Bengaluru, Robotic Enucleation of Renal Hilar Tumour.
  2. Ravi Prakash Kanojia, PGIMER, Chandigarh, Robotic Vesicoscopic Cohen’s reimplantation for pediatric vesicoureteric reflux.
  3. Himanshu Sharma, Aster Medcity, Kochi, Robotic Assisted Kidney Transplantation – Challenges.
  4. Ashwani Sharma, BLK Superspeciality Hospital, New Delhi, Robotic assisted excision of a large retrosternal goiter with combined cervical excision: A novel minimally invasive approach.
  5. Sanjeev Kumar, Tata Memorial Mumbai, Robotic assisted Low Anterior Resection: Beyond TME – Left vascular approach with Pre-sacral fascia excision.
  6. Jitender Rohila, Tata Memorial Mumbai, Robotic Intersphincteric Resection.
  7. Preetham Dev, KDAH, Mumbai, Robotic Right Radical Nephrectomy With Level II Inferior Vena Cava Tumor Thrombectomy: the Video Demonstration.
  8. Girdhar Singh Bora, PGIMER Chandigarh, Innovative technique of robot assisted repair of complex vesicovaginal fistula: Vaginal incorporation.

 

12:45 – 2:00 PM - Lunch and Group photo

HALL A – (Urology)

Session 1. 2:00 – 3:20 PM (1hour, 20 minutes)

Robotic Assisted Kidney Transplant Surgery - Current Status and Future Perspective

Chairperson: Mani Menon MD, Director Emeritus, Vattikuti Urology Institute, Henry Ford Hospital, Detroit

  • A journey to the development of robotic approach to kidney transplant

                               Mani Menon, Detroit MI -        Opening remarks        

  • Robotic Transplant with Total Extraperitonealisation of the graft: Experience of First 100 Cases.

Kishore T.  Aster, Kochi (15 min)

  •  State of art and current global status of robotic approach to kidney transplantation

                                             Rajesh Ahlawat, Gurugram (15 Mins)

  • Robotic salvage of graft after failed arterial anastomosis during robotic kidney transplant: How intraoperative cooling helped (8min)

Rohan Patel, Medanta Vattikuti Urology Institute, Medanta, Gurugram

  • Robotic Surgery in Kidney Donors - Vinay Mahendra, Apollo Gleneagles, Kolkata (10min)

                                          Discussion

Session 2. 3:20 – 3:50 PM (30 Minutes)

Chairperson: Ananthakrishnan Sivaraman, Chennai

Guest Lecture – Menon Precision Prostatectomy (MPP)® for the localized cancer prostate.

Speaker: Mani Menon, MD, Director Emeritus, Vattikuti Urology Institute, Henry Ford Hospital, Detroit

Discussion  

Session 3. 3:50 – 4:50 PM (1 Hour)

Chairperson: Deepak Dubey, Bengaluru

Robotic Surgery for Kidney Cancers

  • State of art lecture:  Artificial Intelligence Based Surgical Scene Segmentation

Mahendra Bhandari, Director Robotic Surgery Education and Research, Vattikuti Urology Institute, Henry Ford Hospital Detroit, CEO Vattikuti Foundation – (20 min)

  • Management of complex robotic partial nephrectomies - Deepak Dubey, Manipal Vattikuti Institute, Manipal Hospital, Bengaluru. (10min)
  • Outcomes of robotic assisted IVC thrombectomy in Level I-III renal vein thrombus single tertiary care experience –   Himanshu Sharma, Kochi (10 min)
  • Robotic versus open radical nephrectomy for Wilms’ tumor in children: comparison of perioperative and oncologic outcomesSujit Chowdhary, New Delhi (10 min)
  • Robotic partial nephrectomy for Intrarenal Endophytic tumors: The Challenges – VideoRohan Patel, Gurgaon (8 min)

HALL B

Session 1. 2:00 – 3:00 PM (1 Hour)

Chairperson: Anupama Rajanbabu, Kochi

            1. Robotic Pelvic Lymphadenectomy - Rama Joshi, Gurgaon

            2. Robotic Assisted Sentinel Node Mapping - Anupama Rajanbabu, Kochi

            3. Robotic Assisted Para Aortic Lymphadenectomy - S P Somashekhar, Bengaluru

4. Prospective study on distribution of sentinel nodes in carcinoma endometrium using indocyanine green and firefly mode in robotics – Aravindan R., Bengaluru

5. Robot assisted management of Infected lymphocyst I’m treated endometrial cancer: Video presentation – Rama Joshi

            Discussion

Session 2. 3:00 – 4:00 PM (1 Hour)

Robotic Surgery, Surgical Applications

Chairperson: Jagdishwar Goud Gajagowni, Hyderabad

  1. Robotic Esophageal Surgery Thoracic Esophagectomy - C Palanivelu, Coimbiatore (15 min)
  2. Robotic Mediastinal Node Dissection in Esophageal Cancer – The Treatment - Jagdishwar Goud Gajagowni, Hyderabad (15 min)
  3. Robotic approaches and techniques in esophageal adenocarcinoma with GE junction involvementS. P. Somashekhar, Bengaluru (15min)

Discussion

Session 3. 4:00 – 4:30 PM (30 Minutes)

Colorectal Surgery

Chairperson: Venkatesh Munikrishnan, Apollo Hospital, Chennai

  1. Current status of robotic colorectal surgery - Venkatesh Munikrishnan, Chennai (20 min)
  2. Prospective study on the use of indocyanine green to assess vascularity before transection of bowel in robotic colorectal surgeries - Arvindan R, Bengaluru  (10 min)

Discussion

 

(DAY 2) 17th November 2019

Hall A

Common Session

Session 1. 8:30 – 9:30AM (1hour)

Chairpersons: Dr. Somashekhar SP, Manipal Hospital, Bengaluru

                            Dr. Kishore TA, Aster Medcity, Kochi

K.S. Awards Runner-up Videos:

  1. Anupama Bahadur, AIIMS Rishikesh, Expect The Unexpected: Efficiency comes at a cost.
  2. Asfar Ahamed, Apollo, Chennai, Robotic assisted Pan proctocolectomy with ileal pouch anal         anastomosis for familial adenomatous polyposis.
  3. Kishore TA, Aster Medcity, Cheranallore, Robotic Assisted transplant graft Nephrectomy,
  4. Aravindan R, Manipal, Bengaluru, Robotic Esophagectomy in the Case of Locally Advanced T4 Carcinoma Mid Esophagus.
  5. Shankar M R, Tata Memorial, Mumbai, Robotic Total Pelvic Exenteration for Advanced Rectal Cancer-A Video Illustration.

Hall A

Session 2. 9:30 – 10:00 AM (30 min)

Urology

Reconstructive and other Robotic Surgery

Chairperson: Kishore T, Aster Medcity Kochi

1.Outcomes of robotic assisted ureterocalicostomy in secondary ureteropelvic junction in adults: Initial experience using Da Vinci Xi System with near-infrared fluorescence imaging. - Ramanitharan Manikandan, JIPMER Pondicherry.    (10min)

2.Robotic ureteric reimplantation in children for VUR and complex lower ureteral pathology: outcome analysis at one-year follow-up - Sujit Chowdhary, New Delhi 10min

3.Robot Assisted Video Endoscopic Inguinal Lymph-node Dissection: Where we are? – Gautam Choudhary, Jodhpur (10 min)

Discussion

Hall B

Session 1. 9:30 – 10:30 AM (1 Hour)

Gynecology

'Tips and Tricks in Gynecologic Robotic Surgery'

Benign Gynecology

Moderator: Anshumala Shukla-Kulkarni, Mumbai

1. Robotic assisted hysterectomy – Sapna Raina, Narayana Health Hospital, Bangalore

2. Robotic assisted hysterectomy for a bigger uterus - Lavanya Kiran, Bangalore

3. Robotic Assisted Myomectomy - Rooma Sinha, Hyderabad

4. Robotic Assisted Surgery for Endometriosis - Anshumala Shukla-Kulkarni, Mumbai

Discussion

Session 2.  10:30 – 11:30 AM (1 Hour)

Chairperson: Rama Joshi, FMRI, Delhi

  1. Perioperative surgical outcomes of patients undergoing hysterectomy
    through various operative approaches in a tertiary care setup (Robotic, laparoscopic, vaginal and conventional) - A prospective cohort study – Priyanka H.V., Bengaluru
  2. Arm reduced Robotic Hysterectomy with Transvaginal cuff closure- Analysis – Rooma Sinha, Hyderabad
  3. Intestinal Obstruction after Robotic Hysterectomy - Rooma Sinha, Hyderabad
  4. Robotic Cystectomy- Reckoning the boon in minimal invasive surgery – Lavanya Kiran, Bangalore

Discussion

JOIN US

STAY UP-TO-DATE ON THE LATEST NEWS AND UPDATES AND HELP US BY SPREADING THE WORD.